Al-Basar International Journal of Ophthalmology

CASE REPORT
Year
: 2019  |  Volume : 6  |  Issue : 1  |  Page : 13--15

A case report of erlotinib-induced trichomegaly in a glaucoma patient


Aysha S Falamarzi, Mohammed Yusuf Shaikh 
 Eye and Laser Centre, Bahrain Defence Force Hospital, Riffa, Bahrain

Correspondence Address:
Dr. Mohammed Yusuf Shaikh
Eye and Laser Centre, Bahrain Defence Force Hospital, West Riffa 2817, PO Box 28743
Bahrain

Trichomegaly of the eyelashes is an uncommon side effect of erlotinib, which is an epidermal growth factor receptor kinase inhibitor. Erlotinib is a form of molecular targeted therapy, increasingly used in the treatment of wide variety of cancers. The purpose of this case presentation is to highlight the occurrence of erlotinib-induced trichomegaly of eyelashes in a known patient of glaucoma on topical ocular hyoptensives other than prostaglandins. The report aims to highlight specifically the difficulties that trichomegaly poses in glaucoma management and reminds of other ophthalmic side effects of erlotinib. The recognition of this sporadically reported uncommon condition and its management is essential not only to ensure acceptable cosmesis and ocular comfort but also to prevent serious ocular complication.


How to cite this article:
Falamarzi AS, Shaikh MY. A case report of erlotinib-induced trichomegaly in a glaucoma patient.Albasar Int J Ophthalmol 2019;6:13-15


How to cite this URL:
Falamarzi AS, Shaikh MY. A case report of erlotinib-induced trichomegaly in a glaucoma patient. Albasar Int J Ophthalmol [serial online] 2019 [cited 2020 Sep 22 ];6:13-15
Available from: http://www.bijojournal.org/article.asp?issn=1858-6538;year=2019;volume=6;issue=1;spage=13;epage=15;aulast=Falamarzi;type=0